Tag: tardive akathisia
Jill Nickens – The Akathisia Alliance for Education and Research
This week on the Mad in America podcast we turn our attention to prescription-drug-induced akathisia and joining me to discuss this is Jill Nickens. Jill is the president and founder of the Akathisia Alliance for Education and Research, a nonprofit organization formed by people who have personal experience of akathisia.
SSRI Withdrawal’s Elephant in the Room: Tardive Akathisia
Slower tapering of antidepressant dose is generally more comfortable. However, success or failure after stopping completely mostly relates to whether tardive akathisia occurs.
How to Avoid Severe SSRI Withdrawal Symptoms?
After long-term use, most people are going to have serious symptoms when stopping SSRIs. Many people are going to have transient, mild to moderate difficulty and some are going to end up falling down the akathisia rabbit hole. That is a long, difficult drop.